Skip to Main content Skip to Navigation
Journal articles

Algebraic integrability of foliations with numerically trivial canonical bundle

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02528560
Contributor : Andreas Höring <>
Submitted on : Wednesday, April 1, 2020 - 7:36:07 PM
Last modification on : Tuesday, May 26, 2020 - 6:50:53 PM

Links full text

Identifiers

Citation

Andreas Höring, Thomas Peternell. Algebraic integrability of foliations with numerically trivial canonical bundle. Inventiones Mathematicae, Springer Verlag, 2019, 216 (2), pp.395-419. ⟨10.1007/s00222-018-00853-2⟩. ⟨hal-02528560⟩

Share

Metrics

Record views

25